# SDR AALA201712229001

- Difficulty date: December 12, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472133202
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT AT -Y765 BETWEEN FRAMES 64 AND 66 PLUS 5 INCHES.  REPLACED THE FLOOR SUPPORT IAW SRM 53-02-00 AND IRM 9701 REVISION G.
